# SDR AUS20030448

- Difficulty date: April 25, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 40734033910B
- Condition: Worn
- Location: Tail Rotor Drive
- Part time: 75 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL ROTOR DRIVESHAFT BEARING WORN AND ROUGH IN OPERATION.BEARING GREASE EXPELLED. GREASE WAS DISCOLORED.
